2 doctors weighed in:

I am 19, and been on the pill for years. I am now experiencing mid-cycle bleeding after a heavy period 2 weeks ago, nausea, and fever. Is this normal?

2 doctors weighed in
Dr. William Harris
Family Medicine

In brief: You're sick

Just being sick with nausea and a fever can throw off your period.
If you've been on the pill for years and this is a sudden abnormality, chances are that it is just a fluke cycle. You can expect for your period to return to normal next cycle, if you continue taking the same birth control pills and resolve your fever/illness.

In brief: You're sick

Just being sick with nausea and a fever can throw off your period.
If you've been on the pill for years and this is a sudden abnormality, chances are that it is just a fluke cycle. You can expect for your period to return to normal next cycle, if you continue taking the same birth control pills and resolve your fever/illness.
Dr. William Harris
Dr. William Harris
Thank
Dr. Ron Wright
Obstetrics & Gynecology

In brief: New pill time???

Although you may faithfully take your pill, a fair number of women will have breakthrough bleeding after being on pills even for a long time.
See your gyn, but you may need medication to stop the bleeding and either continue your current pill or try another or a different method.

In brief: New pill time???

Although you may faithfully take your pill, a fair number of women will have breakthrough bleeding after being on pills even for a long time.
See your gyn, but you may need medication to stop the bleeding and either continue your current pill or try another or a different method.
Dr. Ron Wright
Dr. Ron Wright
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors